# SDR 05055656

- Difficulty date: February 24, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N656BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7485
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Carbon Seal
- Condition: Leaking
- Location: Nr 1
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

EVENT SUMMARY STATED LAV SMOKE.  REMOVED AND REPLACED RT ENG NR 1 CARBON SEAL.
